MAUDE Adverse Event Report: Synthes GmbH DEPTH GAUGE FOR 2.7MM & SMALL SCREWS

Synthes GmbH DEPTH GAUGE FOR 2.7MM & SMALL SCREWS
Catalog Number 319.010
Medical Device Problem Codes Incorrect Measurement (1383); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction

Brand Name
DEPTH GAUGE FOR 2.7MM & SMALL SCREWS
Common Device Name
Depth Gauge
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50774150
Report Number8030965-2026-09370
Device Sequence Number10445950
Product Code HTJ
UDI-Device Identifier10886982189950
UDI-Public(01)10886982189950(10)6097P34
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319.010
Device Lot Number6097P34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale